# SDR P5CA9700378

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SKIN AND FLANGE FOR ALIGNMENT PIN ON NR 2 ENGINE OUTBOARD CORE COWL.  FABRICATED AND INSTALLED FLANGE PER BAC SRM 51-30-02.
